| Model Number |
OTV-S7H-1N |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: g3, h2, h3, h4, h6, h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause linked to device but unable to trace more specifically.The event can be prevented by following the instructions for use which state: precautions for disappeared or frozen endoscopic images(warning): do not drop the camera head or allow it to strike other objects.Strong impacts could damage the electrical circuits inside the camera head.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the coupler pins were broken on the camera head.It is unknown when the issue occurred.There were no delays and the procedure was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description